# SDR HEEA0011930

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Indicator
- Part number: 4011001
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL INDICATOR CRACKED LENS.
